# SDR R61A2021102600831

- Difficulty date: October 6, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 29,541 hours, 22,497 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 17003238065
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND MAIN CABIN RH COCKPIT FLOOR DOUBLER CORRODED IN MULTIPLE SPOTS AS MARKED FR 07-12.REPAIRED RH COCKPIT FLOOR DOUBLER AT FR07-12 IAW ETD2021-170-033651
